CSpace
二阶非线性阻尼微分方程解的振动性质
胡西厚1; 张全信2; 俞元洪3
2009
Source Publication数学的实践与认识
ISSN1000-0984
Volume000Issue:012Pages:265
Abstract研究了一类二阶非线性阻尼微分方程解的振动性,采用分类讨论和分析的方法,建立了两个新的振动性定理,推广和改进了已有的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37794
Collection中国科学院数学与系统科学研究院
Affiliation1.滨州医学院
2.滨州学院
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
胡西厚,张全信,俞元洪. 二阶非线性阻尼微分方程解的振动性质[J]. 数学的实践与认识,2009,000(012):265.
APA 胡西厚,张全信,&俞元洪.(2009).二阶非线性阻尼微分方程解的振动性质.数学的实践与认识,000(012),265.
MLA 胡西厚,et al."二阶非线性阻尼微分方程解的振动性质".数学的实践与认识 000.012(2009):265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡西厚]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡西厚]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡西厚]'s Articles
[张全信]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.